Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Having dizzy spells, sudden deafness and ringing in the ear. Pain in the neck and head. Severe constipation. Are these related?

Hi, I am a 44 yr old female. For the past two days I have been having dizzy spells, ringing in my right ear with a little pain and sudden deafness , which comes back after a few seconds.I have had a pain in my right side of my neck and up into my head for a few weeks now which I put down to muscle spasms? I do feel a little nauseas, I feel shaky and cold . I have not got a temperature. I have had trouble with bowel movements for yrs now and am constipated most days. Is this anything to do with my onset of dizziness , or is it a separate condition? I have an appointment with my GP tomorrow morning.
Asked On : Mon, 4 Feb 2013
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
HI, thanks for using healthcare magic

The combination of dizziness, ringing in your ear and hearing loss sounds as though it may be related to meniere's disease. This is normally associated with these symptoms along with the nausea.
It is caused by problems related to the inner ear and diagnosed mainly on history,though your ENT may conduct investigations to assess your hearing and to rule out more other conditions.
Treatment involves reducing salt, avoiding caffeine, alcohol and tobacco plus the use of medication.

The constipation is not likely to be related.

I hope this helps
Answered: Wed, 6 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor